uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Dimensionally reduced Yang-Mills theories in noncommutative geometry
Uppsala University.
1997 (English)In: PHYSICS LETTERS B, ISSN 0370-2693, Vol. 399, no 3-4, 243-249 p.Article in journal (Other scientific) Published
Abstract [en]

We study a class of noncommutative geometries that give rise to dimensionally reduced Yang-Mills theories. The emerging geometries describe sets of copies of an even dimensional manifold. Similarities to the D-branes in string theory are discussed. (C) 19

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1997. Vol. 399, no 3-4, 243-249 p.
Keyword [en]
noncommutative geometry; Yang-Mills theories; dimensional reduction; D-branes
URN: urn:nbn:se:uu:diva-73508OAI: oai:DiVA.org:uu-73508DiVA: diva2:101418
Addresses: Kalkkinen J, UPPSALA UNIV, DEPT THEORET PHYS, POB 803, S-75108 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 189 hits
ReferencesLink to record
Permanent link

Direct link